# SDR VJ9800244

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Part number: 1A35671
- Condition: Corroded
- Location: Bs 332 & 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND INTERCOASTAL CORRODED BETWEEN STA 332 AND 351 LEVEL 2.  REMOVED INTERCOASTAL FOUND TO BE OUT OF LIMITS.  FABBED AND FORMED NEW INTERCOASTAL 19.5 X 1 X .5 X 27/8 FROM 7075 .050.  HEAT TREATED TO 7075-T6 .050.  TRIMMED TO FIT, DRILLED, DEBURRED, TREATED, AND PRIMED, IAW DC-9SRM 53-11-2, 51-10-2, 51-30-2, 51-30-3, AND 51-10-3.
